Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Dark spots on forehead, spreading, menopausal symptoms. Steroids or liv 52?

I am a 45 year old woman. In 2008, I had noticed a small dot of dark pigmentation on my forehead , which I had neglected then. But slowly it has spread through out my forehead and now around my eyes. It is clearly visible (almost contrasting) and is very depressing. Last year my dermatologist wanted me to apply steroids, which I was not ready to do so. My gynaec feels it is due to my menopausal tendencies, while a friend asked me to start liv 52. Is there any way to get rid of these marks? Please help.
Asked On : Tue, 24 Apr 2012
Answers:  1 Views:  99
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  User's Response
Welcome to health care magic forum,
most possibly it is due to menopause. but don't apply steroid over it. it is very harmful for your health.
if it i going to increase in size or in number then treatment is needed.
homeopathy is very effective in skin troubles.
so consult any homeopath if you want to remove it permanently without any side effect.
For more inquiry and/or online treatment write to:

Have a good health
Answered: Tue, 24 Apr 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor